SOME RESULTS ABOUT GENERALIZED SEMIDERIVATIONS IN 3-PRIME NEAR-RINGS

  • A. BOUA Polydisciplinary Faculty, LSI Sidi Mohammed Ben Abdellah University, Taza; Morocco
  • A. ALI Department of Mathematics, Aligarh Muslim University, Aligarh-202002 India
  • A. Y. ABDELWANIS Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
Keywords: 3-prime near-rings, derivations, generalized derivations, semederivations, generalized semiderivations

Abstract

   The purpose of this paper is to extend some results concerning generalized derivations to generalized semiderivations of 3-prime near rings.

Published
2021-05-30
How to Cite
BOUA , A., ALI , A., & ABDELWANIS, A. Y. (2021). SOME RESULTS ABOUT GENERALIZED SEMIDERIVATIONS IN 3-PRIME NEAR-RINGS. Iraqi Journal of Science, 62(5), 1622-1626. https://doi.org/10.24996/ijs.2021.62.5.24
Section
Mathematics